Follow
Zdzislaw Brzezniak
Zdzislaw Brzezniak
Professor of Mathematics, University of York, UK
Verified email at york.ac.uk
Title
Cited by
Cited by
Year
Basic stochastic processes: a course through exercises
Z Brzezniak, T Zastawniak
Springer Science & Business Media, 2000
4922000
On stochastic convolution in Banach spaces and applications
Z Brzeźniak
Stochastics: An International Journal of Probability and Stochasticá…, 1997
2591997
Stochastic partial differential equations in M-type 2 Banach spaces
Z Brzeźniak
Potential Analysis 4, 1-45, 1995
1931995
Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains
Z Brzeźniak, Y Li
Transactions of the American Mathematical Society 358 (12), 5587-5629, 2006
1582006
Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients
S Albeverio, Z Brzeźniak, JL Wu
Journal of Mathematical Analysis and Applications 371 (1), 309-322, 2010
1562010
Existence of a martingale solution of the stochastic Navier–Stokes equations in unbounded 2D and 3D domains
Z Brzeźniak, E Motyl
Journal of Differential Equations 254 (4), 1627-1685, 2013
1422013
Stochastic nonlinear beam equations
Z Brzeźniak, B Maslowski, J Seidler
Probability theory and related fields 132, 119-149, 2005
1392005
Stochastic Navier-Stokes equations with multiplicative noise
Z Brzeźniak, M Capiński, F Flandoli
Stochastic Analysis and Applications 10 (5), 523-532, 1992
1291992
Strong solutions for SPDE with locally monotone coefficients driven by LÚvy noise
Z Brzeźniak, W Liu, J Zhu
Nonlinear Analysis: Real World Applications 17, 283-310, 2014
1242014
Fundamental solution of the heat and Schr÷dinger equations with point interaction
S Albeverio, Z Brzezniak, L Dabrowski
Journal of Functional Analysis 130 (1), 220-254, 1995
1221995
Stochastic two dimensional Euler equations
Z Brzezniak, S Peszat
Annals of probability, 1796-1832, 2001
1212001
Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process
Z Brzeźniak, S Peszat
Studia Mathematica 137 (3), 261-299, 1999
1141999
Stochastic differential equations on Banach manifolds
Z Brzezniak, KD Elworthy
University of Warwick. Mathematics Institute, 2000
1132000
Stochastic partial differential equations and turbulence
Z Brzeźniak, M Capiński, F Flandoli
Mathematical Models and Methods in Applied Sciences 1 (01), 41-59, 1991
1131991
It˘'s formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
1122008
Weak solutions of a stochastic Landau–Lifshitz–Gilbert equation
Z Brzeźniak, B Goldys, T Jegaraj
Applied Mathematics Research eXpress 2013 (1), 1-33, 2013
1002013
Stochastic convolution in separable Banach spaces and the stochastic linear Cauchy problem
Z Brzeźniak, J van Neerven
Studia Mathematica 143 (1), 43-74, 2000
922000
2D stochastic Navier–Stokes equations driven by jump noise
Z Brzeźniak, E Hausenblas, J Zhu
Nonlinear Analysis: Theory, Methods & Applications 79, 122-139, 2013
912013
Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces
Z Brzeźniak, D Ga̧tarek
Stochastic processes and their applications 84 (2), 187-225, 1999
901999
Invariant measure for the stochastic Navier–Stokes equations in unbounded 2D domains
Z Brzeźniak, E Motyl, M Ondrejat
892017
The system can't perform the operation now. Try again later.
Articles 1–20